# SDR SWAA2023020183323

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 LOWER SKIN ON AUXILIARY TRACK PLATE AT LT WING 2022-695547<[01] REPLACED PLATE LOWER SKIN ON AUXILIARY TRACK PLATE AT LT WING IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED PLATE LOWER SKIN ON AUXILIARY TRACK PLATE AT LT WING IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.
